Stable homotopy over the Steenrod algebra

Bibliographic Information

Stable homotopy over the Steenrod algebra

John H. Palmieri

(Memoirs of the American Mathematical Society, no. 716)

American Mathematical Society, 2001

Search this Book/Journal
Note

"May 2001, volume 151, number 716 (second of 5 numbers)"

Includes bibliographical references (p. 165-168) and index

Related Books: 1-1 of 1
Details
  • NCID
    BA51825814
  • ISBN
    • 0821826689
  • Country Code
    us
  • Title Language Code
    eng
  • Text Language Code
    eng
  • Place of Publication
    Providence, RI
  • Pages/Volumes
    xiv, 172 p.
  • Size
    25 cm
  • Classification
  • Subject Headings
  • Parent Bibliography ID
Page Top